# SDR IPXA09156548

- Difficulty date: June 21, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 9,763 hours, 6,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY 126-W3-02, CENTER FLAP UPPER SURFACE REPAIR DOUBLER GOUGED, LT WING.  REMOVED, FABRICATED AND INSTALLED REPAIR DOUBLER PER A300-600 SRM 57-50 00 PAGE 220 FIGURE 205.
